# SDR P2EA99177

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN PASSENGER CABIN AFT LAVATORY AREA, BS 947, BETWEEN RBL 54 INCH AND LBL 54 INCH, FLOORBEAM WAS FOUND WITH CORROSION.  REPAIRED FLOORBEAM UPPER CHORD AT BS 947, BETWEEN LBL 59 AND RBL 59 PER COOPESA EO COO-3-53-222-99, DATED APR 8, 1999.  (M)
